# SDR P5CA0401121

- Difficulty date: July 12, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 62,700 hours, 14,034 cycles
- Engine: Pwa JT9D70A
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON KEELBEAM 2 PLACES, AT BS 1332 AND STA 1319 RT SIZE.   REMOVED CORROSION AND FOUND OUT OF LIMITS. REPAIRED IAW MA NR A5349-01-02, WORK ACCOMPLISH ON T160-468.
